# SDR DALA2024041604484

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frahm
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907 S8r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED IN FRAME AT A/C RAIL BRACKET STA 907, STR 8R. REPAIRED PER WORK CARD 2526-01236-03B.
